Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 273873, 10 pages
http://dx.doi.org/10.1155/2014/273873
Research Article

Convergence Results on Iteration Algorithms to Linear Systems

1School of Mathematical Science, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China
2Department of Mathematics, Zhejiang Ocean University, Zhoushan, Zhejiang 316000, China
3School of Information Science and Engineering, East China University of Science and Technology, Shanghai 200237, China

Received 15 April 2014; Accepted 21 April 2014; Published 13 May 2014

Academic Editor: Shan Zhao

Copyright © 2014 Zhuande Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhuande Wang, Chuansheng Yang, and Yubo Yuan, “Convergence Results on Iteration Algorithms to Linear Systems,” The Scientific World Journal, vol. 2014, Article ID 273873, 10 pages, 2014. doi:10.1155/2014/273873